# SDR DXTA20160812KSAV1

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GV
- Aircraft serial: 637
- Aircraft time: 14,036 hours, 5,008 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Lug
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING BUSHINGS FROM RT SPONSON RIB AFT MOUNT LUG, FOUND NICK ON TOP SIDE OF FITTING.   OVERSIZED THE RT AFT SPONSON LUG TO THE FIFTH OVERSIZE WITH A FINAL READING OF 
2.5595 " (READINGS WERE TAKEN AT THREE DIFFERENT POSITIONS INSIDE LUG) WORK DONE PER  DWG SE55732106 REV. B.  INSTALLED WET WITH MIL S 8802 BUSHINGS ON R/H MLG SPONSON RIB AFT MOUNTING LUG. FINAL REAMED BORE TO 2.2501 , ALL WORK DONE PER DWG SE55732106 REV B
